# SDR HEEA955353

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2810 · Fuel Storage
- Part: Tank Cover
- Part number: 10270
- Condition: Cracked
- Location: Fuel Sys
- Part time: 1,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK COVER CRACKED. SCRAPPED IN FIELD.
